# SDR HEED064548

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310503103
- Condition: Separated
- Location: Main Rotor
- Part time: 723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PAD SEPERATED.  ORDERED REPLACEMENT.
